# SDR IPXA2024071536808

- Difficulty date: June 29, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 29,985 hours, 19,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT TRANSITION PANEL BS 1480-1500 HAS CORROSION. INSTALLED TRANSITION PANEL BS 1480 - 1500 IAW SRM 51-40-02-0G-0.
